DOI 10.1111/j.1540-8175.2011.01509.x
Central anticholinergic syndrome following dobutamine-atropine stress echocardiography.
Аннотация
We present a case of central anticholinergic syndrome following dobutamine-atropine stress echocardiography in an elderly female. Although atropine toxicity is a recognized complication of stress echocardiography, no case reports are currently available. The central nervous system side effects of atropine are varied in severity (mild cognitive impairment to severe coma) and spectrum (agitation or somnolence), and thus are often overlooked. Management includes prompt recognition, stopping the offending agent, providing supportive care, and consideration of physiostigmine. Atropine is used in up to 60% of dobutamine stress echocardiograms, and has the potential to cause morbidity.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.